# SDR 9718839301

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- Engine: Pwa JT8D217
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 580292246
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AS THROTTLES WERE ADVANCED, THE LEFT ENGINE WAS UNRESPONSIVE TO THROTTLE MOVEMENT AND REMAINED AT IDLE POWER LEVEL.  AIRCRAFT LANDED AT IND WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE THROTTLE CABLE, OPERATIONAL CHECK OK.
